# SDR CA141009009

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 34,135 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A256000000
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT ACTIVATED ON GROUND, REASON UNKNOWN.
